# SDR SWAA2022110150948

- Difficulty date: September 30, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 59,632 hours, 35,273 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Broken
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 271 AT LT WING 2022-517119 / [01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 271 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 115A2714 SHEET 7 REV A.;[02] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 271 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 115A2714 SHEET 7 REV A. COMPLETED
